MathSciNet Relay Station
MathSciNet bibliographic data
MR1622789 (2000c:58046) 58J30 (53D12)
Daniel, Mark An extension of a theorem of Nicolaescu on spectral flow and the Maslov index. Proc. Amer. Math. Soc. 128 (2000), no. 2, 611–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement